my doctor has given to me abilify and wellbutrin, is it good for quit smoke and go school well?
i cant go school well. i cant stay in classroom. even i cant go to school. i always want to stay at home. i am out of my home, i quickly want to go back my house. also i smoke 3 packet cigarette in a day. also i have serious sleep disorder.
i explained my problems to my doctor. then he gave me wellbutrin and abilify combination. what do you think about it?
I have been on the combo of 450mg of wellbutrin and 40 mg of abilify for over 5 years now, probably more. I love it!!!! It has changed my life for the better. It sounds like you have an anxiety disorder as well. I do as well. I take 1mg of zanax twice a day or prn. Also, i have had narcolepsy for over 5 years. Thats a real pain to deal with! i take alot of stimulants and brain transmitting meds for that as well. it sounds like u might need to have a sleep study done by a specialist.I wish you the best.
Not surprised as I think Abilify makes you a "zombi".. puts the brain in a haze, would be my thinking on having problems with school... and who is paying for that stuff? It has a price that is high enough to cause anxiety in anyone who has to pay for it.
I believe Welbutrin has a rather extensive record of use and many get some help.
Not sure why you post in "sleep disorders" seems that's the lest of your concerns.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.